# SDR V0XR20120824J0070

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 22,963 hours, 16,371 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670BAJ304K2A
- Condition: Cracked
- Location: Bs 280 S3l
- Part time: 22,963 hours, 16,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT BS 280.0 IS CRACKED.  REPAIRED STRINGER 3L AT BS 280.0 IAW SB 670BA-53-040 AND REO 670-53-21-493.
